Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 761235, 7 pages
http://dx.doi.org/10.1155/2014/761235
Research Article

Asymptotic Degree Distribution of a Kind of Asymmetric Evolving Network

1School of Mathematics and Physics, Anhui Polytechnic University, Wuhu, Anhui 241000, China
2School of Management Engineering, Anhui Polytechnic University, Wuhu, Anhui 241000, China
3School of Applied Mathematics, Beijing Normal University Zhuhai, Zhuhai, Guangdong 519087, China

Received 19 May 2014; Accepted 4 June 2014; Published 9 July 2014

Academic Editor: Hongli Dong

Copyright © 2014 Zhimin Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhimin Li, Zhaolin He, and Chunhua Hu, “Asymptotic Degree Distribution of a Kind of Asymmetric Evolving Network,” Abstract and Applied Analysis, vol. 2014, Article ID 761235, 7 pages, 2014. https://doi.org/10.1155/2014/761235.